Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Causes Of Temporary Peripheral Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Can nutrition and exercise help improve HIV-related neuropathy?

Some background about me: I was diagnosed with HIV/AIDS in April of this year, a late-stage diagnosis with CD4 <50. My count is still <50 but I have recently started Atripla. In the past 2 months I have also been treated for PCP and subsequently...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...Peripheral Neuropathy (PN) can be caused by HIV or by medications like Zerit (D4T). You are not taking Zerit. PN can be confused with other issues, Read more »

Will My Peripheral Neuropathy ever go away?

I have had HIV since 1984, AIDS since 1998, and peripheral neuropathy since 1986. My viral load is... Read more »

peripheral neuropathy

Hello Doctors,when does peripheral neuropathy start normally in the course of hiv infection. Is it... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...cases, didanosine may cause a serious liver problem called portal hypertension. Other serious side effects of didanosine are peripheral neuropathy, pancreatitis, and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It occurs in... Read more »
AIDS InfoNet

Stavudine (Zerit)

...of feeling ill. These side effects usually get better or disappear over time. The most serious side effects of stavudine are peripheral neuropathy, lipodystrophy and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually... Read more »
Connect With Others

A Temporary Relief

Posted by cmmd, 1 Reply
I have suffered aches, pains, internal issues, all from my treatments. My doctor recommended trying some different treatments out. I recently tried a self acupuncture type product...if that's what you call it? Anyway, I basically bought a large... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »

Peripheral Neuropathy

Posted by Anonymous, 1 Reply
...dear jackie blue, my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months. should i need to keep testing until one year.... as im very stressed out.i recently Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 1 Reply
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »